• Dear Guest, if you are new here please "sign up" at the top if you'd like to post messages. And if you have used this forum before note we upgraded to new forum software and couldn't transfer the passwords. To get into your account, click on the "log in" button, then click on "Forgot your password?" and reset your password. All previous posts were safely transferred to the new system but custom avatars and private messages unfortunately didn't get moved over. The upside is a newer, simpler, friendly forum.

Any sexual dysfunction with the guys out there?

#1
Okay, wondering if any of the guys on this forum have experienced either erectile dysfunction, libido decrease, or inability to orgasm with Saint Johns Wort? I've been on it about 3 weeks now, and while I think it's helped tremendously with stabilizing my moods, I now think it's causing some issues with my ability to get an erection. Anyone else having this problem? I'm open to the good and bad, thanks for your time.

DT
 
#2
Alright fellas, seriously? No guy's post here with any opinion/experience with the matter? I can't possibly imagine I'm the only guy having an issue with this, but then again maybe I'm just that lucky!

--DT
 
#3
DarkTower;7971 said:
Okay, wondering if any of the guys on this forum have experienced either erectile dysfunction, libido decrease, or inability to orgasm with Saint Johns Wort? I've been on it about 3 weeks now, and while I think it's helped tremendously with stabilizing my moods, I now think it's causing some issues with my ability to get an erection. Anyone else having this problem? I'm open to the good and bad, thanks for your time.

DT
DT,

SJW didn't make a jot of difference to me. Paxil (Seroxat in the UK) affected my ability to orgasm quite dramatically -- man that was horrible stuff! You just think - if this medication is part of the solution, I'm asking the wrong question!

I've often thought that in small doses, Paxil would be a brilliant treatment for men with premature ejaculation! :rolleyes:

Sheephead. :smile:
 

knifey

Regular Member
#4
DarkTower;7971 said:
Okay, wondering if any of the guys on this forum have experienced either erectile dysfunction, libido decrease, or inability to orgasm with Saint Johns Wort? I've been on it about 3 weeks now, and while I think it's helped tremendously with stabilizing my moods, I now think it's causing some issues with my ability to get an erection. Anyone else having this problem? I'm open to the good and bad, thanks for your time.

DT
I find it harder to keep my mind on.. what i'm doing. you might say thats decreased labido. hard to tell yet i'm in the first week of taking SJW.
 
#5
I had a problem with erectile dysfunction and at a time I wasn't able to get a hard on. So I was in deep depression. Then I consult a doctor and he told me to consume generic drugs. So I steadily started to consume tadalis of small dosage and my erection problems were gone. But I am a regular consumer of it. I take it once in a while to avoid the side effects.
 

peterb107

Regular Member
#6
I had it big time on the cheaper brand of SJW

(After about a week, it was hard to orgasm)

(After 3 weeks, very hard to orgasm, and when i did finally come, it was disappointing!)

(After 3.5 weeks, it was affecting my libido, my erection and more)

Stopped that brand, changed to Kira......and my willy works just fine again :smile: (shame it hasn`t worked on my cranky mind yet though - but I`m only 2.5 weeks in.....see my day by day diary thread)
 

maddog

Regular Member
#7
georgep;13803 said:
I had a problem with erectile dysfunction and at a time I wasn't able to get a hard on. So I was in deep depression. Then I consult a doctor and he told me to consume generic drugs. So I steadily started to consume tadalis of small dosage and my erection problems were gone. But I am a regular consumer of it. I take it once in a while to avoid the side effects.
You've just joined to promode Tadalis? Are you affilated to this product?
 
Top